Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Had Mirena removed, no periods, had unprotected sex, now brown spotting and cramping. What could this mean?

Hi, I have recently had a mirina removed and have not had a period since or in the past few years. I had unprotected sex on the weekend. The following afternoon i had brown spotting. I then got the morning after bill but it had probably been close to 24 hours after the intercourse. I am now at day 3 after and i have more brown blood and it is chunky.. also causing cramping. what could this mean ?
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
You are perhaps experiencing a withdrawal bleed secondary to the pill effect. Intake of the pill within the stipulated time offers 99% protection. As you do not know whether you ovulated and if so, when it happened and if you had the intercourse during the fertile period, you should wait for three weeks after the incident and get help from a specialist if you do not see a period by then. Hope you find this information useful. Wish you good health.
Answered: Sun, 20 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor